Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

The epsilon algorithm and operational formulas of numerical analysis


Author: P. Wynn
Journal: Math. Comp. 15 (1961), 151-158
MSC: Primary 65.25
DOI: https://doi.org/10.1090/S0025-5718-1961-0158513-X
MathSciNet review: 0158513
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Padé, ``Sur la Representation Approchée d'une Fonction par des Fractions Rationelles,'' Ann. Ec. Norm. Sup. 3, 1892, p. 9.
  • [2] O. Perron, Die Lehre von den Kettenbrüchen, Chelsea, New York, 1950, p. 420. MR 0037384 (12:254b)
  • [3] H. Wall, Analytic Theory of Continued Fractions, van Nostrand, New York, 1948, p. 377. MR 0025596 (10:32d)
  • [4] Z. Kopal, ``Operational methods in numerical analysis based on rational approximations,'' On Numerical Approximation, University of Wisconsin Press, Madison, 1959, p. 25. MR 0102165 (21:959)
  • [5] D. Shanks, ``Non-linear transformation of divergent and slowly convergent sequences,'' Jn. Math. and Phys., v. 34, 1955, p. 21. MR 0068901 (16:961e)
  • [6] P. Wynn, ``The rational approximation of functions which are formally defined by a power series expansion,'' Math. Comp., v. 14, 1960, p. 147. MR 0116457 (22:7244)
  • [7] P. Wynn, ``On a device for computing the $ {e_m}({S_n})$ transformation,'' MTAC, v. 10,1956, p. 91. MR 0084056 (18:801e)
  • [8] P. Wynn, ``The numerical efficiency of certain continued fraction expansions,'' to appear.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.25

Retrieve articles in all journals with MSC: 65.25


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1961-0158513-X
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society